# SDR RMM2002F00000

- Difficulty date: August 19, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N607DS
- Make and model: Diamon DA 40
- Aircraft serial: 40207
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Engine
- Part time: 58 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED AFTER LONG CRANKING OPERATION ALL WARNING AND INSTRUMENT LIGHTING DIMMED AND WENT OUT.  BATTERY NEARLY 0 VOLTS WHEN CHECKED.  CHARGED BATTERY, WHEN INSTALLING BATTERY.  NEGATIVE TERMINAL, SOLENOIDS ACTIVATED AND STARTER SOLENOID ENGAGED.  (AIRCRAFT HAS NEW LIGHT STARTER WITH A SOLENOID ON THE STARTER).  SWITCHES ALL IN (OFF) POSITION.
